Hello, last year I had the very bad idea to go for lips injections with a "medical esthetician" (does it even exist?) and it went really bad. In september and november I got hyaluronidase injections by a real doctor, I thought it made a difference but after taking photos it is almost the same as in march last year. I really hate how my lips look like now and I feel like it's permanent :(. Is there something to do? the filler is Hidrafiller from Denova Pharma.
What to Do to Dissolve Sodium Hyaluronate Filler? (Not Hyaluronic Acid) (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Problems with Sodium Hyaluronate Filler
I can't say I am familiar with Hidrafiller, but upon looking it up it appears to be something that goes ON the skin, not IN it! Per the Denova website it says it's a moisturizing product that should be applied on the skin with a gentle massage. It says nothing about using it as an injectable. Hyaluronidase will only work on hyaluronic acid, which Hidrafiller isn't, so you don't need to have any more. If the product isn't dissolving on it's own (and there is no information out there on how long it would last since it is supposed to be a topical product), then your only recourse would be to see a surgeon and have it removed. I have done this for many, many people who have bad silicone injections into the lips. It's time-consuming and requires multiple revisions, but it does work well. And also, no, there isn't a license distinction for who would be a "medical esthetician" vs a "regular esthetician". That's marketing. But in my opinion, no one other than licensed, board-certified physicians should be injecting anyone with fillers!
Denova Pharma is a company headquartered in Bogota, Colombia with offices in
Peru, Ecuador and Venezuela...not aware of anything for injection they make that's licensed for injection in the United States...so I'm not sure what you were injected with irrespective of the claims that it was 2% sodium hyaluronate...hyaluronidase only digests hyaluronic acid...and does so with great efficacy...and superb reliability...think you need to talk with your doctor about a biopsy and perhaps a laboratory analysis to find out what's in your lips if something remains...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.